# SDR CALA2024052101549

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 77,866 hours, 28,599 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A1010106
- Part serial: D01421
- Condition: Malfunctioned
- Location: Stall Management
- Part time: 72,086 hours, 26,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AUTOTHROTTLE WOULD NOT ARM. DISCONNECTED AFTER LIFT OFF. WOULD NOT REARM. DFCS BITE CURRENT STATUS AUTO TEST PERFORMED AOA SENSOR TEST. SENSORS TESTS (AOA&SMYD) WITHIN TOLERANCE REF AMM 34-21-05-730-801 PERFORMED CONTINUITY CHECKS BETWEEN SMYD2 AND A/T COMPUTER. CHECK GOOD. NEED CONTINUITY CHECK BETWEEN SMYD2 AND FCC B. IF CHECKS GOOD. REPLACE SMYD2 REF L/P 8003377, ACP FIM 22-31 TASK 801 NO EXISTING FAULTS ON AUTOTHROTTLE SYSTEM. GRD TEST OK.CONTINUITY CHECKED BETWEEN SMYD2 AND FCC B. NO FAULTS NOTED. SMYD 2 REPLACED AS PRECAUTIONARY. DFCS BITE ACP BITE OF BOTH SMYDS PER 27-32-00-740-803, BOTH UNITS DID NOT HAVE A FAULT.CHECKED GOOD WORKED FIM 22-15 TASK 801, NO FAULTS FOUND ON SMYDS 1 OR 2. UP TO STEP E, SMYDS WERE NO SWAPPED DUE TO NO FAULTS. TECH DID BITE LIBRARY TEST , NO FAULTS FOUND. CHECKED FSEU BITE AND FOUND NO CURRENT FAULTS. COMPUTER, STALL OFF 29-2732-9-0003 1421 ON 29-2732-9-0003 0484 COMPUTER, STALL OFF 29-2732-9-0003 1421 ON 0000 REF L/P 8003355, REMOVED FCC B AND SMYD 2. ACP CONTINUITY CHECK BETWEEN SMYD2 AND FCC B. CHKS OK.REINSTALLED FCC B AND REPLACED SMYD 2 AS PRECAUTIONARY, NO EXISTING FAULTS NOTED. REF AMM 27-32-42-400-801 AND 22-11-33-400-801. LAND VERIFY NEEDS TO BE ACP.
